Skip to Main content Skip to Navigation

inria-00436768v1  Journal articles
J. Frederic BonnansFrancisco Silva. Asymptotic expansions for interior solutions of semilinear elliptic problems
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2011, 49 (6), pp.2494-2517
inria-00348854v1  Journal articles
J. Frederic BonnansPascal Jaisson. Optimal control of a parabolic equation with time-dependent state constraints
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2010, 48 (7), pp.4550-4571
hal-01024231v1  Documents associated with scientific events
J. Frederic Bonnans. Optimization of running strategies based on anaerobic energy and variations of velocity
NETCO 2014, Jun 2014, Tours, France
inria-00605128v3  Journal articles
Maria Soledad AronnaJ. Frederic BonnansAndrei V. DmitrukPablo Lotito. Quadratic conditions for bang-singular extremals
Numerical Algebra, Control and Optimization, American Institute for Mathematical Sciences, 2012, A special issue dedicated to Professor Helmut Maurer on the occasion of his 65th. birthday, 2 (3), pp.511-546. ⟨10.3934/naco.2012.2.511⟩
hal-00688517v1  Conference papers
K. AouchicheJ. Frederic BonnansGiovanni GranatoHasnaa Zidani. A Stochastic Dynamic Principle for Hybrid Systems with Execution Delay and Decision Lags
50th IEEE Conference on Decision and Control and European Control Conference (CDC-ECC), CDC - ECC, Dec 2011, Orlando, United States. pp.6788-6793
hal-00312010v1  Journal articles
J. Frederic BonnansPierre MartinonEmmanuel Trélat. Singular arcs in the generalized Goddard's Problem
Journal of Optimization Theory and Applications, Springer Verlag, 2008, 139 (2), pp.439--461
inria-00465660v1  Journal articles
J. Frederic Bonnans. Lipschitz solutions of optimal control problems with state constraints of arbitrary order
Mathematics and its Applications: Annals of the Academy of Romanian Scientists, Academy of Romanian Scientists Publishing House, 2010, 2 (1), pp.78-98